Alert archive / Alabama / River Flood Warnings in 2018

River Flood Warning 9, NWS Tallahassee, FL

May 27, 2018Geneva County, Alabama

NWS Tallahassee, FL issued this river flood warning at May 27, 2018, 9:32 PM CDT for Geneva County, Alabama. It took effect at May 30, 2018, 4:00 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 27, 2018, 9:32 PM CDT (02:32 UTC)
In effect from
May 30, 2018, 4:00 PM CDT
Expired
May 29, 2018, 8:18 AM CDT
In force
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Geneva County, AL

The radar

The Ft Rucker radar (KEOX), 48 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Choctawhatchee River at Geneva (SR 52) (GNVA1). The gauge peaked at 11.60 ft at May 26, 2018, 10:00 PM CDT.

actionminormoderate10203005/2805/2905/30
Action stage
18 ft
Minor stage
23 ft
Moderate stage
30 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02362000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

210 
WGUS42 KTAE 280232
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 PM EDT Sun May 27 2018

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Alabama...Florida... 

  Choctawhatchee River at Geneva (SR 52) affecting Geneva County
  Choctawhatchee River near Caryville (US 90) affecting Holmes and 
  Washington Counties
  Choctawhatchee River near Bruce (SR 20) affecting Walton and 
  Washington Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC061-290232-
/O.NEW.KTAE.FL.W.0009.180530T2100Z-000000T0000Z/
/GNVA1.1.ER.180530T2100Z.180601T0600Z.000000T0000Z.NO/
932 PM CDT Sun May 27 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Choctawhatchee River at Geneva (SR 52).
* From Wednesday afternoon until further notice.
* At  8:00 PM Sunday the stage was 10.0 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast: Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 25.8 feet by early Friday morning.
* Impact: At 25.0 feet: Homes along East Westville Avenue will begin 
  to flood. Fowler Park will start to flood.

&&

LAT...LON 3120 8566 3112 8578 3099 8580 3099 8588 3114 8586 3120 8575


$$

FLC059-133-290232-
/O.NEW.KTAE.FL.W.0010.180531T0508Z-000000T0000Z/
/CARF1.1.ER.180531T0508Z.180601T1800Z.000000T0000Z.NO/
932 PM CDT Sun May 27 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Choctawhatchee River near Caryville (US 90).
* From Wednesday night until further notice.
* At  9:00 PM Sunday the stage was 10.5 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage Wednesday night and continue to rise 
  to near 14.3 feet by Thursday morning.
* Impact: At 14.0 feet: In Holmes County, Boat Ramp Road south of CR-179 
  will flood. Access to several of the fish camps off Boat Ramp Road may 
  become inaccessible above this level.  

&&

LAT...LON 3099 8580 3070 8581 3070 8592 3077 8589 3085 8591 3099 8588


$$

FLC131-133-290232-
/O.NEW.KTAE.FL.W.0011.180529T1912Z-000000T0000Z/
/BRUF1.1.ER.180529T1912Z.180602T0000Z.000000T0000Z.NO/
932 PM CDT Sun May 27 2018

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Choctawhatchee River near Bruce (SR 20).
* From Tuesday afternoon until further notice.
* At  8:45 PM Sunday the stage was 9.4 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage by Tuesday early afternoon and 
  continue to rise to near 15.4 feet by Wednesday morning.
* Impact: At 14.0 feet: Big Cedar, Cowford and Choctawhatchee River 
  Roads begin to flood in Walton County. Flood waters impact storage 
  areas underneath homes on the west banks of the Choctawhatchee River.
  Low lying areas along Strictland Road in Washington County become 
  subject to flooding. 

&&

LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592


$$
4 follow-up statements
030 
WGUS82 KTAE 281338
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
938 AM EDT Mon May 28 2018

...The Flood Warning continues for the following rivers in Alabama...
Florida...
 
  Pea River near Ariton (US 231) affecting Coffee and Dale Counties 
  Choctawhatchee River at Geneva (SR 52) affecting Geneva County 
  Choctawhatchee River near Caryville (US 90) affecting Holmes and 
  Washington Counties 
  Choctawhatchee River near Bruce (SR 20) affecting Walton and 
  Washington Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-045-291337-
/O.EXT.KTAE.FL.W.0008.180529T2112Z-180601T2230Z/
/ARTA1.1.ER.180529T2112Z.180531T0000Z.180601T1030Z.NO/
838 AM CDT Mon May 28 2018

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  the Pea River near Ariton (US 231).
* From Tuesday afternoon, or until the warning is cancelled.
* At  8:00 AM Monday the stage was 4.1 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage by tomorrow afternoon and continue
  to rise to near 16.9 feet by early Thursday morning. The river will
  fall below flood stage by Friday morning.
* Impact: At 17.0 feet: The basement of a home on U.S. Highway 231 and
  the Pea River will be flooded.

&&

LAT...LON 3162 8571 3143 8590 3149 8593 3162 8579


$$

ALC061-291337-
/O.EXT.KTAE.FL.W.0009.180530T2130Z-180602T1930Z/
/GNVA1.1.ER.180530T2130Z.180601T0600Z.180602T0730Z.NO/
838 AM CDT Mon May 28 2018

The Flood Warning continues for
  the Choctawhatchee River at Geneva (SR 52).
* From Wednesday afternoon, or until the warning is cancelled.
* At  7:00 AM Monday the stage was 8.9 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast: Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 27.0 feet by early Friday morning. The 
  river will fall below flood stage by early Saturday morning.
* Impact: At 27.0 feet: Farmlands and some farm roads will flood.

&&

LAT...LON 3120 8566 3112 8578 3099 8580 3099 8588 3114 8586 3120 8575


$$

FLC059-133-291337-
/O.EXT.KTAE.FL.W.0010.180601T0000Z-000000T0000Z/
/CARF1.1.ER.180601T0000Z.180602T0600Z.000000T0000Z.NO/
838 AM CDT Mon May 28 2018

The Flood Warning continues for
  the Choctawhatchee River near Caryville (US 90).
* From Thursday evening, or until the warning is cancelled.
* At  8:00 AM Monday the stage was 10.5 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Impact: At 15.0 feet: In Holmes County, water begins to flood areas 
  off Buck Rodgers Road east of CR-179A in Holmes County. Access to 
  several of the fish camps become inaccessible above this level. 

&&

LAT...LON 3099 8580 3070 8581 3070 8592 3077 8589 3085 8591 3099 8588


$$

FLC131-133-291337-
/O.EXT.KTAE.FL.W.0011.180529T2200Z-000000T0000Z/
/BRUF1.1.ER.180529T2200Z.180602T1200Z.000000T0000Z.NO/
838 AM CDT Mon May 28 2018

The Flood Warning continues for
  the Choctawhatchee River near Bruce (SR 20).
* From Tuesday afternoon, or until the warning is cancelled.
* At  7:45 AM Monday the stage was 9.7 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage by tomorrow afternoon and continue
  to rise to near 14.7 feet by Wednesday morning.
* Impact: At 16.0 feet: Portions of Big Cedar, Cowford, and 
  Choctawhatchee River Roads in Walton County are impassible above 
  this level. Structures in the area not elevated begin flooding. 
  Portions of Choctaw Road in Washington County begin to flood along 
  with Strickland Road in the far southwestern portion of the county.
  

&&

LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592


$$
867 
WGUS82 KTAE 282034
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
434 PM EDT Mon May 28 2018

...The Flood Warning continues for the following rivers in Alabama...
Florida...
  Choctawhatchee River at Geneva (SR 52) affecting Geneva County 
  Choctawhatchee River near Caryville (US 90) affecting Holmes and 
  Washington Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC061-292033-
/O.CON.KTAE.FL.W.0009.180530T2130Z-180602T1930Z/
/GNVA1.1.ER.180530T2130Z.180601T0600Z.180602T0730Z.NO/
334 PM CDT Mon May 28 2018

The Flood Warning continues for
  the Choctawhatchee River at Geneva (SR 52).
* From Wednesday afternoon, or until the warning is cancelled.
* At  2:00 PM Monday the stage was 8.2 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast: Rise above flood stage by Wednesday afternoon and 
  continue to rise to near 27.0 feet by early Friday morning. The 
  river will fall below flood stage by early Saturday morning.
* Impact: At 27.0 feet: Farmlands and some farm roads will flood.

&&

LAT...LON 3120 8566 3112 8578 3099 8580 3099 8588 3114 8586 3120 8575


$$

FLC059-133-292033-
/O.CON.KTAE.FL.W.0010.180601T0000Z-000000T0000Z/
/CARF1.1.ER.180601T0000Z.180602T0600Z.000000T0000Z.NO/
334 PM CDT Mon May 28 2018

The Flood Warning continues for
  the Choctawhatchee River near Caryville (US 90).
* From Thursday evening, or until the warning is cancelled.
* At  3:00 PM Monday the stage was 10.4 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Impact: At 15.0 feet: In Holmes County, water begins to flood areas 
  off Buck Rodgers Road east of CR-179A in Holmes County. Access to 
  several of the fish camps become inaccessible above this level. 

&&

LAT...LON 3099 8580 3070 8581 3070 8592 3077 8589 3085 8591 3099 8588


$$
059 
WGUS82 KTAE 290050
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 PM EDT Mon May 28 2018

...The Flood Warning continues for the following rivers in Alabama...
Florida...
 
  Choctawhatchee River at Geneva (SR 52) affecting Geneva County 
  Choctawhatchee River near Caryville (US 90) affecting Holmes and 
  Washington Counties 
  Choctawhatchee River near Bruce (SR 20) affecting Walton and 
  Washington Counties 

.(write todays story here. This is open format. Discuss how much rain
fell and any interesting or useful information about how the river is
respondingupstream and downstream and information about other 
flooding in the basin.If no other flooding is expected downstream, 
that could be discussed as well.There are plenty of examples in NWSI 
10-923)

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC061-300050-
/O.EXT.KTAE.FL.W.0009.180601T0600Z-180602T0742Z/
/GNVA1.1.ER.180601T0600Z.180601T1200Z.180601T1942Z.NO/
750 PM CDT Mon May 28 2018

The Flood Warning continues for
  the Choctawhatchee River at Geneva (SR 52).
* From late Thursday night through Friday evening.
* At  6:00 PM Monday the stage was 8.1 feet.
* Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast: Rise above flood stage late Thursday night and 
  continue to rise to near 23.2 feet by Friday morning. The river 
  will fall below flood stage by Friday evening.
* Impact: At 23.0 feet: Minor lowland flooding begins.

&&

LAT...LON 3120 8566 3112 8578 3099 8580 3099 8588 3114 8586 3120 8575


$$

FLC059-133-300050-
/O.EXT.KTAE.FL.W.0010.180602T1800Z-000000T0000Z/
/CARF1.1.ER.180602T1800Z.180603T0000Z.000000T0000Z.NO/
750 PM CDT Mon May 28 2018

The Flood Warning continues for
  the Choctawhatchee River near Caryville (US 90).
* From Saturday afternoon until further notice.
* At  7:00 PM Monday the stage was 10.4 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast: Rise above flood stage by Saturday early afternoon and 
  continue to rise to near 14.1 feet by Saturday evening. Additional 
  rises are possible thereafter.
* Impact: At 14.0 feet: In Holmes County, Boat Ramp Road south of 
  CR-179 will flood. Access to several of the fish camps off Boat 
  Ramp Road may become inaccessible above this level. 

&&

LAT...LON 3099 8580 3070 8581 3070 8592 3077 8589 3085 8591 3099 8588


$$

FLC131-133-300050-
/O.EXT.KTAE.FL.W.0011.180602T2200Z-000000T0000Z/
/BRUF1.1.ER.180602T2200Z.180603T0000Z.000000T0000Z.NO/
750 PM CDT Mon May 28 2018

The Flood Warning continues for
  the Choctawhatchee River near Bruce (SR 20).
* From Saturday afternoon until further notice.
* At  6:45 PM Monday the stage was 10.1 feet.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Impact: At 14.0 feet: Big Cedar, Cowford, and Choctawhatchee River 
  Roads begin to flood in Walton County. Flood waters impact storage 
  areas underneath homes on the west banks of the Choctawhatchee 
  River. Low areas along Strickland Road in Washington County become 
  subject to flooding. 

&&

LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592


$$
363 
WGUS82 KTAE 291318
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 AM EDT Tue May 29 2018

...The Flood Warning is cancelled for the following rivers in 
Alabama...Florida...
 
  Pea River near Ariton (US 231) affecting Coffee and Dale Counties
  Choctawhatchee River at Geneva (SR 52) affecting Geneva County
  Choctawhatchee River near Caryville (US 90) affecting Holmes and 
  Washington Counties
  Choctawhatchee River near Bruce (SR 20) affecting Walton and 
  Washington Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

ALC031-045-291348-
/O.CAN.KTAE.FL.W.0008.000000T0000Z-180601T1800Z/
/ARTA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT Tue May 29 2018

The Flood Warning is cancelled for
  the Pea River near Ariton (US 231).
* At  8:00 AM Tuesday the stage was 4.7 feet.
* Flood stage is 14.0 feet.
* Forecast: The river will crest below flood stage at 6.6 feet 
  Thursday morning.


&&

LAT...LON 3162 8571 3143 8590 3149 8593 3162 8579


$$

ALC061-291348-
/O.CAN.KTAE.FL.W.0009.000000T0000Z-180602T0742Z/
/GNVA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT Tue May 29 2018

The Flood Warning is cancelled for
  the Choctawhatchee River at Geneva (SR 52).
* At  7:00 AM Tuesday the stage was 8.9 feet.
* Flood stage is 23.0 feet.
* Forecast: The river will crest below flood stage at 15.1 feet 
  Friday morning.


&&

LAT...LON 3120 8566 3112 8578 3099 8580 3099 8588 3114 8586 3120 8575


$$

FLC059-133-291348-
/O.CAN.KTAE.FL.W.0010.000000T0000Z-180529T1318Z/
/CARF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT Tue May 29 2018

The Flood Warning is cancelled for
  the Choctawhatchee River near Caryville (US 90).
* At  7:00 AM Tuesday the stage was 10.1 feet.
* Flood stage is 14.0 feet.
* Forecast: The river will crest below flood stage at 11.7 feet 
  Saturday morning.


&&

LAT...LON 3099 8580 3070 8581 3070 8592 3077 8589 3085 8591 3099 8588


$$

FLC131-133-291348-
/O.CAN.KTAE.FL.W.0011.000000T0000Z-180529T1318Z/
/BRUF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT Tue May 29 2018

The Flood Warning is cancelled for
  the Choctawhatchee River near Bruce (SR 20).
* At  7:45 AM Tuesday the stage was 10.6 feet.
* Flood stage is 14.0 feet.
* Forecast: The river will crest below flood stage at 13.0 feet 
  Thursday morning.


&&

LAT...LON 3070 8581 3044 8585 3037 8609 3044 8613 3047 8596 3070 8592


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at May 27, 5:52 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 27, 5:52 PM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
652 PM EDT Sun May 27 2018

.AVIATION [Through 00Z Tuesday]...

Subtropical storm Alberto will continue its slow approach to the
Gulf coast overnight. Rain will become more widespread and winds
will become gusty as the night goes on. Expect a mixture of
MVFR/IFR to prevail, with LIFR possible in the heaviest rain. In
general, gusts will range from 25 to 35 knots, but DHN and ECP
especially have the potential to gust to 40+ by morning.

&&

.PREV DISCUSSION [339 PM EDT]...

.NEAR TERM [Through Tonight]...
The main focus for our area through this period will continue to be
Subtropical Storm Alberto as it moves closer to the northeastern
Gulf Coast. Tropical Storm Warnings remain in effect along the Gulf
Coast across our area, along with our FL Panhandle and southeastern
Alabama counties. As of 2 PM EDT, Alberto was located about 140
miles south of Apalachicola and was moving north at 13 mph, with
latest satellite and radar trends showing a slight west of north
motion. On this track, the center will approach the coast during
the morning on Monday.

This afternoon, widespread bands of showers continue to spread
northwestward across our area as mid-levels have become increasingly
saturated and deep layer moisture continues to increase ahead of
Alberto (PW values above 2" across northern FL). However, any
thunderstorms will remain isolated as instability is minimal across
our area beneath overcast skies. The lack of instability has
suppressed any chances of severe weather so far today; however,
isolated tornadoes cannot be ruled out across our southeastern areas
(especially near the Gulf Coast) tonight as instability increases
slightly and strong low-level shear/helicity is present. 0-1 km SRH
above 200 m^2/s^2 across the FL Big Bend will support the potential
for isolated tornadoes, along with 0-1 km shear of 20-30 knots from
tonight through early Monday morning. Regardless of the exact track
and speed of Alberto, winds will increase overnight across our
coastal areas and the Florida Panhandle region, possibly reaching
tropical storm force by early Monday morning.

.SHORT TERM [Monday Through Tuesday Night]...
Alberto will approach the coast early Monday and make landfall
during the day along the Florida Panhandle Coast. Highest winds
will be along the immediate coast. However, gusts to tropical
storm strength will likely spread inland across the Panhandle and
into SE Alabama during the afternoon and evening. While some drier
air will push into the eastern half of the area, there will still
be a risk of isolated tornadoes across the area as shear profiles
improve and modest instability develops. Otherwise, the heaviest
rain will concentrate over the Panhandle into SE Alabama closer to
the center. Additional info on the rain and coastal flooding
threats can be found in the hydrology section.

.LONG TERM [Wednesday Through Sunday]...
By Wednesday, subtropical storm Alberto will have lifted out to
the north. A generally wet pattern will continue, however, as
southerly flow off the Gulf maintains an inflow of moisture and
higher PoPs. Rain chances will be diurnal in nature with higher
chances during the day and lower chances over night. High
temperatures will warm from the mid-80s to the upper 80s and lower
90s by Sunday, while lows will stay in the low-mid 70s.

.MARINE...
Conditions are deteriorating over the coastal waters as Alberto
approaches from the south. Tropical Storm force winds, heavy rain,
and very high seas will continue through Monday before slowly
subsiding Monday night into Tuesday.

.FIRE WEATHER...
No fire weather concerns.

.HYDROLOGY...
4-8" of widespread rain is currently forecast across parts of the
region, with the highest amounts expected to be west of the
Apalachicola and Chattahoochee rivers. Isolated higher amounts are
possible in these areas as well. East of the river, amounts will
generally be in the 2-4" range.

At this time, advertised rain amounts will be capable of causing
flash flooding, especially if occurring over a short period of
time. Additionally, the greatest potential for river flooding in
this event is across river basins already running above normal,
which include the Apalachicola River, Choctawhatchee River, Pea
River, and Shoal River.

The latest rainfall forecasts suggest that minor flooding is
possible on these rivers as early as Monday. Should heavier
rainfall amounts occur, more significant river flooding would be
possible.

The Flash Flood Watch continues for the southwestern portion of
the forecast area.

Coastal flooding continues to be a possibility as Alberto moves
ashore on Monday. The primary threat will be along the Franklin
and Wakulla County coasts where current forecasts call for the
potential around 3 ft above MHHW (approx inundation) on Monday.
Additional minor coastal flooding and beach erosion are possible
along the remainder of the Panhandle and Big Bend coast.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   74  81  73  85  73 /  60  70  60  60  50
Panama City   74  81  76  83  77 / 100 100  80  70  50
Dothan        71  80  71  85  72 /  80  90  90  80  50
Albany        72  84  72  85  73 /  50  80  70  80  40
Valdosta      71  83  71  85  72 /  30  70  50  50  30
Cross City    73  84  73  85  74 /  40  60  50  50  50
Apalachicola  75  82  76  85  77 / 100  90  60  60  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for Calhoun-Central Walton-Coastal Bay-
     Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Holmes-Inland Bay-
     Inland Franklin-Inland Gulf-Jackson-Liberty-North Walton-
     South Walton-Washington.

     Flash Flood Watch through Tuesday morning for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
     Inland Bay-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Jackson-Leon-Liberty-North
     Walton-South Walton-Washington.

     High Rip Current Risk through late Tuesday night for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Warning until 8 AM EDT /7 AM CDT/ Tuesday for Coastal
     Bay-Coastal Gulf-South Walton.

     High Surf Advisory until 8 PM EDT /7 PM CDT/ this evening for
     Coastal Bay-Coastal Franklin-Coastal Gulf-South Walton.

     High Surf Warning until 8 PM EDT Monday for Coastal Franklin.

GA...Flash Flood Watch through Tuesday morning for Clay-Decatur-Early-
     Grady-Miller-Quitman-Seminole.

AL...Tropical Storm Warning for Coffee-Dale-Geneva-Henry-Houston.

     Flash Flood Watch through Tuesday morning for Coffee-Dale-Geneva-
     Henry-Houston.

GM...Tropical Storm Warning for Apalachee Bay or Coastal Waters From
     Keaton Beach to Ochlockonee River FL out to 20 Nm-Coastal
     Waters From Ochlockonee River to Apalachicola Fl out to 20
     Nm-Coastal waters from Suwannee River to Keaton Beach FL
     out 20 NM-Coastal waters from Mexico Beach to Apalachicola
     FL out 20 NM-Coastal waters from Mexico Beach to Okaloosa
     Walton County Line FL out 20 NM-Waters from Suwannee River
     to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Mexico Beach FL from 20 to 60 NM-Waters
     from Mexico Beach to Okaloosa Walton County Line FL from 20
     to 60 NM.

&&

NEAR TERM...Lahr
SHORT TERM...Camp
LONG TERM...Camp
AVIATION...Harrigan
MARINE...Camp
FIRE WEATHER...Lahr
HYDROLOGY...Camp

In the hours before

Local storm report, May 27, 6:00 PM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
700 PM EDT SUN MAY 27 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     WATER SPOUT      7 SE ALLIGATOR POINT    29.83N 84.32W
05/27/2018                   GMZ755             FL   STORM CHASER

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:19 PM CDTRiver Flood WarningTAECoffee, Dale5 days

Nearby

River Flood Warnings in Alabama, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.